Time-domain mapping of electromagnetic ray movement inside 2D anisotropic region


Biber A., Golick A., Tomak M.

INTERNATIONAL JOURNAL OF INFRARED AND MILLIMETER WAVES, vol.23, no.6, pp.919-930, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 6
  • Publication Date: 2002
  • Doi Number: 10.1023/a:1015755403064
  • Title of Journal : INTERNATIONAL JOURNAL OF INFRARED AND MILLIMETER WAVES
  • Page Numbers: pp.919-930

Abstract

The paper presents the extension of the time-domain mapping method applied to 2D billiard problem inside an anisotropic region bounded by ellipse [1]. In this paper, it has been considered the ray movement inside 2D anisotropic region bounded by arbitrary differentiable curve. It has been proved that the problem can be one-to-one mapped onto 2D mathemeatical billiard problem inside the region possessing isotropic properties by linear transformation of group velocity hodograph and boundary with the same coefficient, which is equal to anisotropy of the ray group velocity, simultaneously. The main features of the ray movement inside 2D anistropic region are discussed.